| Model Number |
ALLURA XPER FD20/20 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system software failed to load, causing an application freeze on an allura xper fd20/20.The clinical use of the system was outside of use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service reloaded the software and calibrated the system.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).